Advertisement

Siberian Mathematical Journal

, Volume 19, Issue 4, pp 657–661 | Cite as

A condition defining multidimensional bol three-webs

  • V. I. Fedorova
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. A. Akivis and A. M. Shelekhov, “Calculation of the curvature and torsion tensors of a multidimensional three-web and the associator of a related local quasigroup,” Sib. Mat. Zh.,12, No. 5, 953–960 (1971).Google Scholar
  2. 2.
    M. A. Akivis and A. M. Shelekhov, “Local differentiable quasigroups and connections associated with a three-web of multidimensional surfaces,” Sib. Mat. Zh.,12, No. 6, 1181–1191 (1971).Google Scholar
  3. 3.
    V. D. Belousov, Algebraic Nets and Quasigroups [in Russian], Shtiintsa, Kishinev (1972), p. 165.Google Scholar
  4. 4.
    A. D. Ivanov, “Interpretation of four-dimensional Bol webs in three-dimensional projective space,” in: The Geometry of Homogeneous Spaces [in Russian], Izd. Mosk. Gos. Ped. Inst. im. V. I. Lenina, Moscow (1973), pp. 42–57.Google Scholar
  5. 5.
    M. A. Akivis, “Isoclinic three-webs and their interpretation in a ruled projectively connected space,” Sib. Mat. Zh.,15, No. 1, 3–15 (1974).Google Scholar
  6. 6.
    V. I. Khasina, “Multidimensional three-webs with flexible W-algebras,” Sib. Mat. Zh.,17, No. 4, 945–949 (1976).Google Scholar
  7. 7.
    V. I. Fedorova, “Three-webs with partially skew-symmetric curvature tensor,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 11, 114–117 (1976).Google Scholar
  8. 8.
    M. A. Akivis, “Three-webs of multidimensional surfaces,” Tr. Geom. Sem., VINITI,2, 7–31 (1969).Google Scholar
  9. 9.
    V. V. Gol'dberg, “On(n+1)-webs of multidimensional surfaces,” Izv. Mat. Inst. Bolg. Akad. Nauk,15, 405–423 (1974).Google Scholar
  10. 10.
    P. K. Rashevskii, Riemannian Geometry and Tensor Analysis [in Russian], Nauka, Moscow (1964).Google Scholar
  11. 11.
    G. F. Laptev, “Differential geometry of embedded manifolds,” Tr. Mosk. Mat. O.,2, 275–382 (1953).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • V. I. Fedorova

There are no affiliations available

Personalised recommendations